Разрешимость нелокальной задачи с интегральными условиями для дифференциальных уравнений соболевского типа третьего порядка

Translated title of the contribution: Solvability of a nonlocal problem with integral conditions for third-order Sobolev-type equations

Aleksandr I. Kozhanov, Alexandra V. Dyuzheva

Research output: Contribution to journalArticlepeer-review

Abstract

We study solvability of a nonlocal problem with integral conditions for Sobolev-type differential equations of the third order. Using spectral decompositions, we prove existence and uniqueness theorems for solutions with all generalized S. L. Sobolev derivatives entering the equation.

Translated title of the contributionSolvability of a nonlocal problem with integral conditions for third-order Sobolev-type equations
Original languageRussian
Article number3
Pages (from-to)30-42
Number of pages13
JournalMathematical Notes of NEFU
Volume27
Issue number4
DOIs
Publication statusPublished - 2020

Keywords

  • Existence
  • Problem with integral conditions
  • Regular solution
  • Sobolev-type differential equation
  • Uniqueness

OECD FOS+WOS

  • 1.01 MATHEMATICS
  • 1.02 COMPUTER AND INFORMATION SCIENCES

State classification of scientific and technological information

  • 27 MATHEMATICS

Fingerprint

Dive into the research topics of 'Solvability of a nonlocal problem with integral conditions for third-order Sobolev-type equations'. Together they form a unique fingerprint.

Cite this